Volume 21, issue 6 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Presentations of the Roger–Yang generalized skein algebra

Farhan Azad, Zixi Chen, Matt Dreyer, Ryan Horowitz and Han-Bom Moon

Algebraic & Geometric Topology 21 (2021) 3199–3220
Bibliography
1 M Bobb, S Kennedy, H Wong, D Peifer, Roger and Yang’s Kauffman bracket arc algebra is finitely generated, J. Knot Theory Ramifications 25 (2016) MR3498137
2 M Bobb, D Peifer, S Kennedy, H Wong, Presentations of Roger and Yang’s Kauffman bracket arc algebra, Involve 9 (2016) 689 MR3530207
3 F Bonahon, H Wong, Quantum traces for representations of surface groups in SL2(), Geom. Topol. 15 (2011) 1569 MR2851072
4 D Bullock, Rings of SL2()–characters and the Kauffman bracket skein module, Comment. Math. Helv. 72 (1997) 521 MR1600138
5 D Bullock, A finite set of generators for the Kauffman bracket skein algebra, Math. Z. 231 (1999) 91 MR1696758
6 D Bullock, C Frohman, J Kania-Bartoszyńska, Understanding the Kauffman bracket skein module, J. Knot Theory Ramifications 8 (1999) 265 MR1691437
7 D Bullock, W Lo Faro, The Kauffman bracket skein module of a twist knot exterior, Algebr. Geom. Topol. 5 (2005) 107 MR2135547
8 D Bullock, J H Przytycki, Multiplicative structure of Kauffman bracket skein module quantizations, Proc. Amer. Math. Soc. 128 (2000) 923 MR1625701
9 S Fomin, M Shapiro, D Thurston, Cluster algebras and triangulated surfaces, I : Cluster complexes, Acta Math. 201 (2008) 83 MR2448067
10 S Fomin, A Zelevinsky, Cluster algebras, II : Finite type classification, Invent. Math. 154 (2003) 63 MR2004457
11 P Griffiths, J Harris, Principles of algebraic geometry, Wiley (1978) MR507725
12 R Hartshorne, Algebraic geometry, 52, Springer (1977) MR0463157
13 L H Kauffman, State models and the Jones polynomial, Topology 26 (1987) 395 MR899057
14 D Maclagan, B Sturmfels, Introduction to tropical geometry, 161, Amer. Math. Soc. (2015) MR3287221
15 H B Moon, D Swinarski, On the Sn–invariant F–conjecture, J. Algebra 517 (2019) 439 MR3869281
16 H B Moon, H Wong, Compatibility of skein algebra and cluster algebra on surfaces and applications, in preparation
17 H B Moon, H Wong, The Roger–Yang skein algebra and the decorated Teichmüller space, Quantum Topol. 12 (2021) 265 MR4261659
18 G Muller, Skein and cluster algebras of marked surfaces, Quantum Topol. 7 (2016) 435 MR3551171
19 R C Penner, The decorated Teichmüller space of punctured surfaces, Comm. Math. Phys. 113 (1987) 299 MR919235
20 J H Przytycki, Skein modules of 3–manifolds, Bull. Polish Acad. Sci. Math. 39 (1991) 91 MR1194712
21 J H Przytycki, Fundamentals of Kauffman bracket skein modules, Kobe J. Math. 16 (1999) 45 MR1723531
22 J H Przytycki, A S Sikora, On skein algebras and Sl2()–character varieties, Topology 39 (2000) 115 MR1710996
23 J Roger, T Yang, The skein algebra of arcs and links and the decorated Teichmüller space, J. Differential Geom. 96 (2014) 95 MR3161387
24 R P Stanley, Enumerative combinatorics, I, 49, Cambridge Univ. Press (2012) MR2868112
25 B Sturmfels, Algorithms in invariant theory, Springer (1993) MR1255980
26 V G Turaev, The Conway and Kauffman modules of a solid torus, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. 167 (1988) 79 MR964255